RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 2(296), Pages 145–146 (Mi umn1176)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the lattice of closed classes of non-homogeneous functions with trace $M$

L. A. Arutyunyan

M. V. Lomonosov Moscow State University

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:2, 143–144

Bibliographic databases:

MSC: 06E30, 06B05
Received: 24.01.1994

Citation: L. A. Arutyunyan, “On the lattice of closed classes of non-homogeneous functions with trace $M$”, Uspekhi Mat. Nauk, 49:2(296) (1994), 145–146; Russian Math. Surveys, 49:2 (1994), 143–144

Citation in format AMSBIB
\Bibitem{Aru94}
\by L.~A.~Arutyunyan
\paper On the lattice of closed classes of non-homogeneous functions with trace $M$
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 2(296)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn1176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283139}
\zmath{https://zbmath.org/?q=an:0843.94022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..143A}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 2
\pages 143--144
\crossref{https://doi.org/10.1070/RM1994v049n02ABEH002210}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR68600005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1176
  • http://mi.mathnet.ru/eng/umn/v49/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Arutyunyan, “Characteristics of cardinalities of certain traces of closed classes of non-homogeneous functions”, Russian Math. Surveys, 49:4 (1994), 147–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:139
    Full text:65
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020